Title: Transversally symmetrical riemannian foliations
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1990
Publisher: Tohoku university mathematical institute
Series Title: Tohoku mathematical journal vol:42 issue:3 pages:307-317
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science